Dermatology Community
Penis rashes/bleeding
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Penis rashes/bleeding

I am a 30 year old male from India, currently in US for 6-7 months. I will be here till December 2008. I have seb derm, rosacea and psoriasis on my legs-now in remission for about 4 years. Since December 2007, I have observed reddish inflammation on my penis glans (glands), with a few grainy eruptions. I applied some betamethasone and it went away. Now from this April, the redness resurfaced, it goes away with steroids and comes back immediately once its stopped. So I have started applying OTC hydrocotizone 1% and from last Sunday I stopped it since it looked better. From then I have been applying Aveeno moisturizer. From Thursday, the inflamation (inflammation) was back and I still didnt apply hydrocotizone.

Last night I washed the penis in warm salt water and cleaned with Witch Hazel and applied some Aveeno before going to bed. When I woke up in the morning there was some dried blood on my clothes and I found blood on the glans (glands), near the corona and frenulum and I felt there was a cut there. I cleaned it up, applied some clindamycin and its not bleeding anymore.
I am not so sexually active these days, as my wife is expecting and I masturbate may be once or twice a week. Last night I just slept off.
My penis still looks inflamed at least in parts. I don’t have health insurance and at present cant afford it either. My regular dermatologist is in India and I will get to visit him by end December. I have my rosacea, seb-derm medications with me like metro gel, clindamycin, elocon, betamethasone, nizral ,clotrimazole etc......from India.
Please advise me what to do......I feel pathetic....
Related Discussions
  • rash on penis (1 replies):
    Hi I have developed this weird skin irritation on my pen...[more]
  • ?? (1 replies):
    I GOT A RASH ABOUT 2 WEEKS AGO AND IT WENT AWAY BUT ABOU...[more]
  • Dry skin (1 replies):
    I notice a dry patch of skin on the shaft of my penis ab...[more]
  • Flakey, itchy penis (1 replies):
    Recently I have noticed that the head of my uncircumsise...[more]
  • dryskin (1 replies):
    hello
3 Comments Post a Comment
Blank
Avatar_f_tn
Hi,

It could be eczema, sweat dermatitis, allergic reactions or eczema.

You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.

Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.

http://en.wikipedia.org/wiki/Eczema

It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.

Let us know if you need any other information and post us on how you are doing.

Regards.
Blank
Avatar_n_tn
I am much better now, I guess the bleeding was probably from the frenulum. And I have no itching at all.....never had any itching.

Can u tell me which moisturizers can be used? I have been using Aveeno (Dimethicone)
Blank
Avatar_f_tn
Hi,

Glad to know the post was of some help to you.

You could use the moisturiser of any good company, or you could use vaseline which would serve the purpose.

Keep us posted.

Regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India